Advertisement

Mathematische Zeitschrift

, Volume 236, Issue 3, pp 567–584 | Cite as

On Grassmannians associated with JB*-triples

  • Wilhelm Kaup
Original article

Keywords

Jordan Algebra Cardinal Number Triple Product Symmetric Bilinear Form Complex Hilbert Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Wilhelm Kaup
    • 1
  1. 1.Mathematisches Institut, Universität Tübingen, Auf der Morgenstelle 10, D-72076 Tübingen, Germany (e-mail: kaup@uni-tuebingen.de) Germany

Personalised recommendations